# SDR ERAA065428

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S846
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23034787
- Condition: Flaking
- Location: Gearbox
- Part time: 677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FLAKING OFF OF ROLLER.
